# SDR ASOA2015031312402

- Difficulty date: February 24, 2015
- Submitted: March 13, 2015
- Operation: Air carrier
- Aircraft: N921EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7819
- Aircraft time: 24,719 hours, 23,881 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Bs 559
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CROSSBEAM STRAP AT FS 559.00 BETWEEN THE LT SILL AND LBL 27 IS CORRODED.  REMOVED CORRODED CROSSBEAM STRAP AT FS 559 BETWEEN THE LT SILL AND LBL 27 IN REF TO SRM 51-42-06-00.  INSTALLED NEW SERVICEABLE CROSSBEAM STRAP AT FS 559 BETWEEN THE LT SILL AND LBL27 IN REF TO SRM 51-42-06-00, DWG 601R-31025.
